# SDR SWIA201541718

- Difficulty date: December 31, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N601XJ
- Make and model: Cndair CL6002B19
- Aircraft serial: 8044
- Aircraft time: 16,855 hours, 16,857 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EDDY CURRENT INSPECTION OF THE REAR PRESSURE BULKHEAD FORWARD FACE,  A CRACK INDICATION AT WL 86.5, RBL 27.5, APPROXIMATELY 0.534" IN LENGTH.   REPAIRED FS 621 BULKHEAD AT WS 86.5, RBL 27.5 IAW REO.  C/W ALL STEPS OF PERMANENT REPAIR.  LEAK CHECK GOOD.
